# SDR KBM2005F00305

- Difficulty date: October 6, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150S6122Q
- Part serial: 8458XL2
- Condition: Failed
- Location: Engine
- Part time: 179 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL FAILURE- ARMATURE, REPLACED STARTER GEN WITH OFF UNIT.  (K)
